Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 40, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 16, 2010, 7:45 PM CDT for Barber County, Comanche County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2010, 7:45 PM CDT (00:45 UTC)
- Expired
- May 16, 2010, 8:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Barber County, KS, Comanche County, KS
The radar
The Vance AFB radar (KVNX), 101 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 8:15 PM CDT | HAIL 0.88 | 6 Sw Aetna, KS | MOST OF THE HAIL WAS PEA-SIZED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
146
WUUS53 KDDC 170045
SVRDDC
KSC007-033-170130-
/O.NEW.KDDC.SV.W.0040.100517T0045Z-100517T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
745 PM CDT SUN MAY 16 2010
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS...
COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR COLDWATER...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILMORE...
AETNA...
MAINLY RURAL AREAS OF COMANCHE AND SOUTHWESTERN BARBER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
AT 735 PM CDT...QUARTER SIZE HAIL WAS REPORTED 2 MILES SOUTH OF
COLDWATER BY THE PUBLIC.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3719 9941 3735 9925 3709 9871 3698 9889
3699 9922
TIME...MOT...LOC 0044Z 306DEG 24KT 3722 9926
WIND...HAIL 60MPH 1.50IN
$$
122 follow-up statements
272
WWUS53 KDDC 170121
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
821 PM CDT SUN MAY 16 2010
KSC007-033-170130-
/O.CON.KDDC.SV.W.0040.000000T0000Z-100517T0130Z/
BARBER KS-COMANCHE KS-
821 PM CDT SUN MAY 16 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COMANCHE AND
SOUTHWESTERN BARBER COUNTIES UNTIL 830 PM CDT...
AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR AETNA...AND MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
AETNA...
MAINLY RURAL AREAS OF COMANCHE AND SOUTHWESTERN BARBER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3719 9941 3735 9925 3709 9871 3698 9889
3699 9922
TIME...MOT...LOC 0121Z 306DEG 24KT 3707 9901
WIND...HAIL <50MPH 1.00IN
$$
12018
WWUS53 KDDC 170126
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
826 PM CDT SUN MAY 16 2010
KSC007-033-170136-
/O.EXP.KDDC.SV.W.0040.000000T0000Z-100517T0130Z/
BARBER KS-COMANCHE KS-
826 PM CDT SUN MAY 16 2010
...THE SEVERE THUNDERSTORM WARNING FOR COMANCHE AND SOUTHWESTERN
BARBER COUNTIES WILL EXPIRE AT 830 PM CDT/730 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DODGE CITY.
LAT...LON 3719 9941 3735 9925 3709 9871 3698 9889
3699 9922
TIME...MOT...LOC 0126Z 306DEG 24KT 3705 9898
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:21 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, May 16, 3:21 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 321 PM CDT SUN MAY 16 2010 .DISCUSSION... DAYS 1-2... A RELATIVELY ACTIVE PERIOD APPEARS IN STORE FOR THE SHORT RANGE FORECAST LEADING INTO ABOUT WEDNESDAY WITH BEST CHANCES FOR ORGANIZED THUNDERSTORMS COMING ON LATE MONDAY NIGHT THROUGH TUESDAY MORNING. AN UPPER TROUGH WITH GENERALLY WEAK JET FLOW THROUGH THE BASE WAS POSITIONED ACROSS THE PLAINS STATES WITH A 50-60 KNOT 300 JET FROM THE SOUTHERN ROCKIES INTO CENTRAL OKLAHOMA THIS MORNING. AS THE UPPER TROUGH TRANSLATES EASTWARD A SLOW TRANSITION TO NORTHWEST FLOW ALOFT WILL DEVELOP ACROSS WESTERN KANSAS. OF IMMEDIATE CONCERN FOR THIS EVENING WILL BE THUNDERSTORM CHANCES AS A WEAK SURFACE FRONT REMAINS ACROSS THE AREA FOLLOWING WEAK EASTERLY FLOW ACROSS NORTHERN AND CENTRAL KANSAS WHILE NORTHWEST SURFACE WINDS ALONG A GOODLAND - SCOTT CITY TO LIBERAL LINE MAY ENHANCE MOISTURE CONVERGENCE LOCALLY. MODELS INDICATE UPWARDS OF 1000J/KG CAPE WITH ADEQUATE DEEP BULK SHEAR FOR LONG LIVED ROTATING UPDRAFTS SIMILAR TO LAST EVENINGS GRAY-HODGEMAN COUNTY STORM WOULD BE POSSIBLE. HOWEVER, THERE SHOULD BE LOW THREAT OF ANY WIDESPREAD THUNDERSTORMS, AND MOVING INTO MONDAY WE SHOULD SEE MORE SUN AND A GENERALLY DRY DAY BEFORE STEEP LAPSE RATES AND A DESTABILIZING ATMOSPHERE ALLOWS FOR LOW PROBABILITY THUNDERSTORMS IN THE FAR WESTERN COUNTIES VERY LATE IN THE AFTERNOON. MODEL TEMPERATURES SPREAD RANGE FORM MID TO UPPER 70S FOR HIGH TEMPERATURES AND CUMULUS MAY BE MORE LIMITED MONDAY AFTERNOON. MONDAY NIGHT WILL BRING INCREASING DEWPOINTS ACROSS THE WESTERN HIGH PLAINS AND BOTH THE GFS AND NAM/WRF INDICATE MCS DEVELOPMENT ACROSS EASTERN COLORADO IN THE EVENING OR OVERNIGHT HOURS BEFORE DRIVING AN MCS ACROSS SOUTHWEST KANSAS. THIS APPEARS TO BE A PERIOD WHERE SOME AREAS SHOULD RECEIVE HEAVY RAINFALL THROUGH ABOUT MIDDAY TUESDAY. WE'VE INCREASED THE CHANCES FOR RAIN TO LIKELY FOR TUESDAY MORNING AND INCLUDED A HEAVY RAIN THREAT TO THE HWO AS WELL AS TRAINING OF STORMS SHOULD LEAD TO LOCALIZE OR MORE WIDESPREAD FLOODING AS PRECIPITABLE WATER VALUES INCREASE OT ABOVE 1.25 INCHES. RUSSELL DAYS 3-7... TRACK OF THE UPPER LOW MID-WEEK WILL BE THE BIGGEST CHALLENGE...AS IT WILL OBVIOUSLY PLAY A BIG ROLE IN LOW LEVEL RESPONSE AND WHERE SUSTAINED HEAVIEST RAINS WILL BE REALIZED. LATEST SUITE OF GLOBAL SPECTRAL MODEL SOLUTIONS POINT AT A TRACK OF THE H5 VORT/CYCLONE CENTER A LITTLE BIT FARTHER NORTH THAT PREVIOUS RUNS...HOWEVER STILL FAR ENOUGH SOUTH TO KEEP MUCH OF SOUTHWEST KANSAS IN THE GAME FOR AT LEAST ONE DECENT HEAVY PRECIPITATION EVENT DURING THE TUESDAY NIGHT THROUGH THURSDAY TIME FRAME. 50 POPS WILL BE IN THE FORECAST TUESDAY NIGHT THROUGH WEDNESDAY...ALTHOUGH IT WILL NOT RAIN DURING THAT WHOLE TIME FRAME. THERE SHOULD BE SEVERAL MESOSCALE CONVECTIVE CLUSTERS IMPACTING VARIOUS PORTIONS OF THE FORECAST AREA DURING THIS TIME FRAME GIVEN THE STRONG WARM/MOIST ADVECTION IN THE EXIT REGION OF THE MID-UPPER JET STREAK. SEVERE WX THREAT SHOULD REMAIN CONFINED TO AREAS SOUTH OF THE DDC FA WHERE THE SURFACE FRONT IS EXPECTED TO REMAIN. KEPT THE HIGH TEMPERATURE FORECAST FOR WED AND THU PRETTY MUCH UNCHANGED FOR THE MOST PART...AM WORRIED THAT THE NORTHEAST DDC FA MAY STAY REAL CHILLY THURSDAY IMMEDIATELY BEHIND THE LOW WHEN THE STRONGEST COLD ADVECTION. WILL BEGIN THE WARMING UP PROCESS FRIDAY...BUT MAINLY OUT WEST WHERE SOME 80S WILL FINALLY SNEAK BACK INTO THE FORECAST. THE NEXT BIG WEATHER MAKER WILL BE MOVING INTO THE NORTHERN ROCKIES AND ADJACENT HIGH PLAINS BY FRIDAY AND SATURDAY...LEADING TO INCREASED LOWER TROPOSPHERIC DEVELOPMENT (LOWER PRESSURES, DEEPENING LEE TROUGH, AND INCREASED SOUTH WINDS). THE TIMING OF THIS NEXT LARGE UPPER LEVEL TROUGH WILL BE KEY TO THE NEXT PRECIPITATION/SEVERE WEATHER CHANCE...WHICH MAY BEGIN BY SATURDAY GIVEN THE TIMING OF THE GFS DETERMINISTIC SOLUTION. .AVIATION... AM EXPECTING TO SEE SOME WIDELY SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT AFTER 21Z AFFECTING MAINLY KDDC TO KGCK AREA...AND POSSIBLY KHYS. WILL HAVE CB IN THE TAF INSTEAD OF VCTS FOR THE TIME BEING UNTIL CONVECTION DEVELOPS AND IT BECOMES MORE CLEAR THAT THEY WOULD POSSIBLY IMPACT TERMINALS. OTHER THAN THAT...WILL SEE MAINLY VFR AND POSSIBLY MVFR CONDITIONS THROUGH MOST OF THE NIGHT UP UNTIL 08-10Z TIME FRAME WHEN BOUNDARY LAYER COOLS ENOUGH TO THE DEWPOINT AND WE START TO SEE VISIBILITY AND/OR CEILING REACH IFR AREA. ANY IFR (OR BRIEFLY LIFR?) CONDITIONS SHOULD IMPROVE AFTER 15Z MONDAY MORNING. UMSCHEID && .PRELIMINARY POINT TEMPS/POPS... DDC 48 77 54 59 / 20 10 70 70 GCK 46 76 56 59 / 20 20 70 70 EHA 48 76 56 59 / 10 20 50 70 LBL 48 77 57 60 / 20 20 60 70 HYS 46 73 52 62 / 10 0 50 50 P28 53 78 56 63 / 10 0 50 70 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN33/25
Hazardous weather outlook, May 16, 12:18 PM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1218 PM CDT SUN MAY 16 2010 KSZ043-044-061>064-074>081-084>090-171730- SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK- COMANCHE-BARBER- 1218 PM CDT SUN MAY 16 2010 /1118 AM MDT SUN MAY 16 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL... SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORM DEVELOPMENT IS AGAIN POSSIBLE LATER THIS AFTERNOON AND EARLY EVENING. CLOUD TO GROUND LIGHTNING AND HAIL TO AROUND THE SIZE OF A PENNY IS POSSIBLE, AS WELL AS LOCALLY VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .SPOTTER INFORMATION STATEMENT... THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE MONDAY AFTERNOON INTO MONDAY NIGHT, AND ESPECIALLY LIKELY LATE OVERNIGHT MONDAY AND EARLY TUESDAY MORNING. THE STRONGER STORMS MAY BE CAPABLE OF PRODUCING THREE QUARTER INCH HAIL. THERE IS AN INCREASED POTENTIAL FOR FLOODING AS THE STORMS WILL BE SLOW MOVING AND CAPABLE OF PRODUCING HEAVY RAINFALL. THE REMAINDER OF THE WEEK WILL BRING ADDITIONAL CHANCES FOR THUNDERSTORMS WITH HEAVY RAINFALL, BUT DETAILS FOR EXACT TIME FRAMES AND LOCATIONS ARE NOT AS CLEAR AT THIS TIME. SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON AND TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-045-046-065-066-171730- TREGO-ELLIS-NESS-RUSH-PAWNEE-STAFFORD- 1218 PM CDT SUN MAY 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE MONDAY AFTERNOON INTO MONDAY NIGHT, AND ESPECIALLY LIKELY LATE OVERNIGHT MONDAY AND EARLY TUESDAY MORNING. THE STRONGER STORMS MAY BE CAPABLE OF PRODUCING THREE QUARTER INCH HAIL. THERE IS AN INCREASED POTENTIAL FOR FLOODING AS THE STORMS WILL BE SLOW MOVING AND CAPABLE OF PRODUCING HEAVY RAINFALL. THE REMAINDER OF THE WEEK WILL BRING ADDITIONAL CHANCES FOR THUNDERSTORMS WITH HEAVY RAINFALL, BUT DETAILS FOR EXACT TIME FRAMES AND LOCATIONS ARE NOT AS CLEAR AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON AND TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD/RUSSELL
In the hours before
Special weather statement, May 16, 6:24 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 624 PM CDT SUN MAY 16 2010 KSZ078-080-088-089-170030- CLARK-COMANCHE-FORD-KIOWA- 624 PM CDT SUN MAY 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR KIOWA...NORTHEASTERN CLARK... NORTHWESTERN COMANCHE AND SOUTHEASTERN FORD COUNTIES... AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KINGSDOWN...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3761 9905 3714 9964 3751 9987 3770 9961 TIME...MOT...LOC 2324Z 302DEG 23KT 3754 9971 12
Local storm report, May 16, 6:30 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
630 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL N KINGSDOWN 37.51N 99.76W
05/16/2010 E0.88 INCH FORD KS TRAINED SPOTTER
&&
BURKESpecial weather statement, May 16, 7:15 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
715 PM CDT SUN MAY 16 2010
KSZ031-046-170115-
ELLIS-RUSH-
715 PM CDT SUN MAY 16 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RUSH AND SOUTHEASTERN
ELLIS COUNTIES...
AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PFEIFER...MOVING SOUTHEAST AT 35 MPH.
PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.
LAT...LON 3896 9907 3887 9902 3837 9902 3836 9930
3879 9946
TIME...MOT...LOC 0015Z 323DEG 31KT 3869 9919
12Local storm report, May 16, 7:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
723 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 7 WNW COLDWATER 37.30N 99.45W
05/16/2010 E0.75 INCH COMANCHE KS LAW ENFORCEMENT
&&
BURKESpecial weather statement, May 16, 7:26 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT SUN MAY 16 2010
KSZ089-170130-
COMANCHE-
726 PM CDT SUN MAY 16 2010
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE COUNTY...
AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKE COLDWATER...MOVING SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.
LAT...LON 3717 9901 3702 9901 3701 9944 3730 9951
3738 9918
TIME...MOT...LOC 0026Z 327DEG 24KT 3727 9937
12Local storm report, May 16, 7:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 1 S COLDWATER 37.24N 99.34W
05/16/2010 E1.00 INCH COMANCHE KS PUBLIC
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:15 PM CDT | Special Weather Statement | DDC | Rush | 60 min |
| May 16, 7:26 PM CDT | Special Weather Statement | DDC | Comanche | 64 min |
| May 16, 7:55 PM CDT | Special Weather Statement | DDC | Stafford | 50 min |
| May 16, 8:43 PM CDT | Special Weather Statement | DDC | Stafford | 47 min |
| May 16, 8:59 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 46 min |
| May 16, 9:18 PM CDT | Tornado Warning | DDC | Pratt, Stafford | 27 min |
| May 16, 9:42 PM CDT | Tornado Warning | DDC | Pratt | 13 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.